Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Drinking alcohol, using cocaine, severe body weakness. How to reduce side effects of drug abuse?

hi doctor i recently have been drinking alot and sniffing cocaine for the past 3 months. for about 2 years i was running twice a day for about an hour each time so i was pretty healthy for that time, but now my body feels so weak and i hate it i just want to know if i will ever feel the same and can my body repair the damage ive done to it?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Definitely you can regain your health and vigor,once you are able to quit alcohol and drugs.
Exercises and proper nutrition provides you the best health.
If you are unable to quit these,of your own,you may take the help of de-addiction programme run by many clinics.
Your body shall repair all the damage which has occurred in you due to alcohol and cocaine.
I am very happy that you are thinking in terms of quitting them and regaining your health.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor